Labelled seeds and the mutation group

King, A and Pressland, M orcid.org/0000-0002-9631-3583 (2017) Labelled seeds and the mutation group. Mathematical Proceedings of the Cambridge Philosophical Society, 163 (2). pp. 193-217. ISSN 0305-0041

Abstract

Metadata

Item Type: Article
Authors/Creators:
Copyright, Publisher and Additional Information:

"This article has been published in a revised form in Mathematical Proceedings of the Cambridge Philosophical Society (https://doi.org/10.1017/S0305004116000918). This version is free to view and download for private research and study only. Not for re-distribution, re-sale or use in derivative works. © Cambridge Philosophical Society 2016

Dates:
  • Published: September 2017
  • Published (online): 11 October 2016
  • Accepted: 1 August 2016
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Engineering & Physical Sciences (Leeds) > School of Mathematics (Leeds) > Pure Mathematics (Leeds)
Depositing User: Symplectic Publications
Date Deposited: 03 Apr 2020 11:19
Last Modified: 03 Apr 2020 11:19
Status: Published
Publisher: Cambridge University Press
Identification Number: 10.1017/s0305004116000918
Open Archives Initiative ID (OAI ID):

Export

Statistics